期刊名称:International Journal of Mathematics and Mathematical Sciences
印刷版ISSN:0161-1712
电子版ISSN:1687-0425
出版年度:2021
卷号:2021
页码:1-18
DOI:10.1155/2021/9955657
出版社:Hindawi Publishing Corporation
摘要:In this paper, we introduce a new three-parameter distribution defined on the unit interval. The density function of the distribution exhibits different kinds of shapes such as decreasing, increasing, left skewed, right skewed, and approximately symmetric. The failure rate function shows increasing, bathtub, and modified upside-down bathtub shapes. Six different frequentist estimation procedures were proposed for estimating the parameters of the distribution and their performance assessed via Monte Carlo simulations. Applications of the distribution were illustrated by analyzing two datasets and its fit compared to that of other distributions defined on the unit interval. Finally, we developed a regression model for a response variable that follows the new distribution.